# SDR USAA950199

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Part time: 37,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, INSPECTION FOUND .5 INCH CRACK IN STA 980 FRAME AT LONG 17L.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-03 FIG 32.  (W)
